The heat equation and the Weierstrass transformation in certain symmetric Riemannian spaces
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1965), pp. 151-165
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1965_5_a19,
author = {L. D. \`Eskin},
title = {The heat equation and the {Weierstrass} transformation in certain symmetric {Riemannian} spaces},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {151--165},
year = {1965},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1965_5_a19/}
}
L. D. Èskin. The heat equation and the Weierstrass transformation in certain symmetric Riemannian spaces. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1965), pp. 151-165. http://geodesic.mathdoc.fr/item/IVM_1965_5_a19/